Please use this identifier to cite or link to this item: http://hdl.handle.net/2445/18899
Title: Stochastic resonance in nonpotential systems
Author: Alarcón, Tomás
Pérez Madrid, Agustín
Rubí Capaceti, José Miguel
Keywords: Física estadística
Termodinàmica
Sistemes no lineals
Fisica mèdica
Biofísica
Statistical physics
Thermodynamics
Nonlinear systems
Medical physics
Biophysics
Issue Date: 1998
Publisher: The American Physical Society
Abstract: We propose a method to analytically show the possibility for the appearance of a maximum in the signal-to-noise ratio in nonpotential systems. We apply our results to the FitzHugh-Nagumo model under a periodic external forcing, showing that the model exhibits stochastic resonance. The procedure that we follow is based on the reduction to a one-dimensional dynamics in the adiabatic limit and in the topology of the phase space of the systems under study. Its application to other nonpotential systems is also discussed.
Note: Reproducció del document publicat a: http://dx.doi.org/10.1103/PhysRevE.57.4979
It is part of: Physical Review E, 1998, vol. 57, núm. 5, p. 4979-4985
URI: http://hdl.handle.net/2445/18899
ISSN: 1063-651X
Appears in Collections:Articles publicats en revistes (Física de la Matèria Condensada)

Files in This Item:
File Description SizeFormat 
134334.pdf150.57 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.